# SDR HALA20240308063

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 41,697 hours, 6,674 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 2,522 hours, 395 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6763D090000
- Part serial: 676201373
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER LANDING ENG 1 HP VALVE NOT OPEN ECAM APPEARED UNTIL ENGINE SHUTDOWN. PERFORMED BITE TEST ON BMC 1, FAULTING HP BLEED-V. REMOVED AND REPLACED ENG #1 HP VALVE IN REF W/ AMM 36-11-51 OPS CHECK IDLE RUNON ENG #1 COMPLETE. OK FOR SVC.
